# SDR DALA2019012900620

- Difficulty date: January 28, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE LONGERON 25L BETWEEN STA 974/994 (IN REF NRC 00059) FOR SPLICE REPAIR PER SRM 53-00-05-2R-2. LONGERON 25L WAS REPAIRED PER SRM 53-00-05-2R-2. (LP #0922514)
